# SDR 6HUY202504060001

- Difficulty date: March 31, 2025
- Submitted: April 6, 2025
- Operation: General aviation
- Filed by: Hugen Maintenance for Aircraft B.V., repair station 6HUY963C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14400
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE UNPACKING PROCESS OF AN AIRCRAFT SLIDE FOR OVERHAUL (PN 5A3307-701, SN BNG14400), OUR TECHNICIAN IDENTIFIED THE FOLLOWING ISSUES:  A SANDBAG, WHICH WAS USED FOR PACKING, WAS STILL INSIDE THE PACKED SLIDE.  THE HOSE WAS NOT TORQUED CORRECTLY ON THE ASPIRATOR.  THE MATERIAL LOCATED BEHIND THE ASPIRATOR WAS INCORRECT.  THESE DISCREPANCIES COULD POTENTIALLY IMPACT THE PROPER FUNCTIONING OF THE EMERGENCY SLIDE, POSING A SAFETY RISK.  THE PRESENCE OF A SANDBAG INSIDE THE PACKED SLIDE COULD OBSTRUCT DEPLOYMENT OR CAUSE DAMAGE.  A LOOSE HOSE CONNECTION ON THE ASPIRATOR COULD LEAD TO INADEQUATE INFLATION OF THE SLIDE DURING AN EMERGENCY.  THE WRONG MATERIAL BEHIND THE ASPIRATOR COULD AFFECT STRUCTURAL INTEGRITY AND FUNCTIONALITY, POTENTIALLY LEADING TO DEPLOYMENT FAILURES.
